Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Fourier transform perturbation solution of elliptic equations with small nonlinearities


Author: S. C. Chikwendu
Journal: Quart. Appl. Math. 40 (1982), 311-317
MSC: Primary 35J65; Secondary 35B20, 35C99
DOI: https://doi.org/10.1090/qam/678202
MathSciNet review: 678202
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35J65, 35B20, 35C99

Retrieve articles in all journals with MSC: 35J65, 35B20, 35C99


Additional Information

DOI: https://doi.org/10.1090/qam/678202
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website